# SDR SWAA2022032957855

- Difficulty date: September 12, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 40,396 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT ENTRY DOOR INNER CHORD HAS CORROSION BS 972 WL 208 LBL 46 / REMOVED AND REPLACED NEW REPLACEMENT INNER CHORD AT STA 887 - STA 1006 ON N/R DEFECT # N222259; COPY ATTACHED
